MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. W.O.M.; INSTRUMENT COVER; 4 7/8-3/4 X 17; PE; W/PULLUP;; DRAPE, SURGICAL

ASPEN SURGICAL PRODUCTS, INC. W.O.M.; INSTRUMENT COVER; 4 7/8-3/4 X 17; PE; W/PULLUP;; DRAPE, SURGICAL
Model Number 1-519-1031
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is not available for evaluation, nor were any pictures provided.Ability to investigate was limited due to no product to evaluate.If any additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "it was reported that during the procedure, device allegedly had a small hole.There was no reported patient injury.".
 
Additional Manufacturer Narrative
No physical sample or photographic evidence was received from the customer to evaluate the reported failure mode.Based on the investigation conducted in order to accurately identify the section where the damage could occur, it is not possible to confirm the validity of the customer complaint at this time due to the lack of additional information such as specific location, photographs or videos.Root cause cannot be determined.If additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
W.O.M.; INSTRUMENT COVER; 4 7/8-3/4 X 17; PE; W/PULLUP;
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
raghava bandi
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key21867992
Report Number3002750084-2025-00016
Device Sequence Number4684434
Product Code KKX
UDI-Device Identifier00841912106035
UDI-Public00841912106035
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-519-1031
Device Lot Number365489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown